# SDR DALA2021092705792

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON INTERCOSTAL BTW STA. 1440 TO 1445, BTW S-27R TO 26R L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF N.R.C 00637 INTERCOSTAL BTW STA. 1440 TO 1445, BTW S-27R TO 26R L AT AFT CARGO COMPARTMENT WAS REPAIRED. PER. B757-200 SRM. (1959361)
